Lexicographic exponentiation of chains

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

HOLLAND, Charles W., Salma KUHLMANN, Stephen MCCLEARY, 2005. Lexicographic exponentiation of chains. In: The Journal of Symbolic Logic. 70(02), pp. 389-409. ISSN 0022-4812. Available under: doi: 10.2178/jsl/1120224719

@article{Holland2005Lexic-16742, title={Lexicographic exponentiation of chains}, year={2005}, doi={10.2178/jsl/1120224719}, number={02}, volume={70}, issn={0022-4812}, journal={The Journal of Symbolic Logic}, pages={389--409}, author={Holland, Charles W. and Kuhlmann, Salma and McCleary, Stephen} }

2005 deposit-license McCleary, Stephen Kuhlmann, Salma eng McCleary, Stephen Kuhlmann, Salma Holland, Charles W. 2011-11-16T10:03:47Z Publ. in: Journal of Symbolic Logic ; 70 (2005), 2. - pp. 389-409 Lexicographic exponentiation of chains 2011-11-16T10:03:47Z The lexicographic power Δ Γ of chains Δ and Γ is, roughly, the Cartesian power ∏γ ∈ ΓΔ, totally ordered lexicographically from the left. Here the focus is on certain powers in which either Δ = ℝ or Γ = ℝ, with emphasis on when two such powers are isomorphic and on when Δ Γ is 2-homogeneous. The main results are:<br /><br />(1) For a countably infinite ordinal α, ℝα * +α≃ℝ α.<br /><br />(2) ℝ ℝ≂ℝ ℚ.<br /><br />(3) For Δ a countable ordinal ≥ 2, Δ ℝ, with its smallest element deleted, is 2-homogeneous. Holland, Charles W.

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto